# SDR SWAA2025102023885

- Difficulty date: October 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 42,257 hours, 20,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ADAPTER PLATE FOR NUMBER 2 VHF ANTENNA MATING SURFACE.   ADAPTER PLATE REMOVED AND REPLACED PER SRM 51-40-02 AND BOEING DWG.146A7730.
